# SDR USAASB01013

- Difficulty date: January 20, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Faulty
- Location: E&E Bay
- Part time: 39,156 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 9230 - AFTER T/O, AT APPROX 500 FT, THE WINDSHEAR WARNING WITH AUDIO SOUNDED ALONG WITH STICK SHAKER ACTIVATION.  AIRSPEED DROPPED TO 110 KNOTS ON THE CAPTS SIDE.  WINDSHEAR RECOVERY PROCEDURES WERE PERFORMED.  AIRSPEED FLUCTUATED FROM 110 TO 125 KNOTS.  ALTIMETER QUIT AT 800 FT AND AIRSPEED WENT TO ZERO.  FLT RETURNED TO FIELD AT TPA AND AT APPRX 500 FT ABOVE GROUND LEVEL, THE WINDSHEAR WARNING ACTIVATED AGAIN AND AIRSPEED BEGAN TO FLUCTUATE AT 80 KNOTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE NR 1 DIGITAL AIR DATA COMPUTER PER JOB CARD.  LEAK CHECKED SYSTEM PER PITOT STATIC TEST BOX.  SYSTEM CHECKS GOOD.  ACCOMPLISHED EXCEEDING FLAPS DOWN SPE
